# SDR 08FDEA01565

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724660600300
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL NR 612 GB HAS LANDING AREA SKIN LAMINATE WORN/TORN.  REPAIRED DAMAGED AREA IAW SRM 57-41-12;  FIG   208.   REMOVED & RE-ATTACHED THE PANEL RESTRAINT CORDS REF AMM 57-41-41-4;  PG 1.PREPARED THE BONDING SURFACE FOR THE FOIL APPLICATION IAW SRM 57-41-12;  FIG 208.   ALODINED SURFACE REF SRM 51-21-10.   PRIMED THE SURFACE REF SRM 51-23-10.
